Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 68, NWS Grand Forks, ND

June 20, 2005Beltrami County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 20, 2005, 12:49 AM CDT for Beltrami County, Minnesota. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2005, 12:49 AM CDT (05:49 UTC)
Expired
Jun 20, 2005, 1:30 AM CDT
In force
41 min
Issued by
NWS Grand Forks, ND
Area
Counties, with a storm outline in the text

County Beltrami County, MN

The radar

The Duluth radar (KDLH), 206 km from the middle of the area, began a volume at 05:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 12:51 AM CDTNON-TSTM WND GST 60Blackduck, MNSHERIFF DEPUTY REPORTS TRESS BENDING OVER AND BLINDING RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 5.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2005-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1727 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2005-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1727 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1461 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.6
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFGF 200549
SVRFGF
MNC007-200630-
/O.NEW.KFGF.SV.W.0068.050620T0549Z-050620T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1249 AM CDT MON JUN 20 2005

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...

  EAST CENTRAL BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA

* UNTIL 130 AM CDT.

* AT 1244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THE
  STORM WAS LOCATED 3 MILES NORTH OF BLACKDUCK...OR 25 MILES
  NORTHEAST OF BEMIDJI...MOVING TO THE EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FUNKLEY AND 8 MILES SOUTH OF SHOOKS AT 100 AM

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4786 9464 4768 9465 4763 9443 4787 9443

$$
TG
2 follow-up statements
000 
WWUS53 KFGF 200556
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1254 AM CDT MON JUN 20 2005

MNC007-200630-
/O.CON.KFGF.SV.W.0068.000000T0000Z-050620T0630Z/
BELTRAMI MN-
1254 AM CDT MON JUN 20 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 130 AM CDT FOR EAST
CENTRAL BELTRAMI COUNTY...

AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THE STORM WAS LOCATED 3 MILES
WEST OF FUNKLEY...OR 28 MILES NORTHEAST OF BEMIDJI...MOVING TO THE
EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FUNKLEY AND SHOOKS BY 100 AM CDT...

LAW ENFORCEMENT REPORT TREES BENDING OVER FROM STRONG WINDS. IN 
ADDITION...HEAVY RAINS WITH THE POTENTIAL OF FLASH FLOODING WILL 
OCCUR. 

DAMAGING WINDS...LARGE HAIL...DEADLY LIGHTNING AND TORNADOES ARE ALL
POSSIBLE IN SEVERE THUNDERSTORMS. SEEK SHELTER IN A REINFORCED
BUILDING IMMEDIATELY.

LAT...LON 4786 9464 4768 9465 4763 9443 4787 9443

$$
TG
000 
WWUS53 KFGF 200627
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
127 AM CDT MON JUN 20 2005

MNC007-200637-
/O.EXP.KFGF.SV.W.0068.000000T0000Z-050620T0630Z/
BELTRAMI MN-
127 AM CDT MON JUN 20 2005

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BELTRAMI COUNTY
EXPIRED AT 130 AM CDT...

DOPPLER RADAR INDICATED THE STORM WAS NO LONGER SEVERE AND THE
WARNING WAS ALLOWED TO EXPIRE AT 130 AM CDT.

LAT...LON 4786 9464 4768 9465 4763 9443 4787 9443

$$
TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 9:10 PM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jun 19, 9:10 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
910 PM CDT SUN JUN 19 2005

.CURRENT OBSERVATIONAL OVERVIEW...
01Z SURFACE ANALYSIS DEPICTED FRONTAL BOUNDARY FROM CENTRAL SOUTH DAKOTA
TO EXTREME NORTHWEST MINNESOTA. BOUNDARY WAS SHOWING VERY LITTLE SOUTHEAST
MOVEMENT DURING PAST FEW HOURS WITH NIL PRESSURE FALLS NOTED DOWNSTREAM
OF FEATURE. LATEST WATER VAPOR IMAGERY SHOWED MAIN 250MB JET AXIS FROM
SOUTHERN SASK PROVINCE NORTHEAST TO HUDSON BAY.

.SHORT TERM...
MAIN CONVECTION THIS EVENING HAS BEEN FIRING FROM THE CENTRAL RED RIVER
VALLEY INTO NORTHWEST MINNESOTA IN CLOSE PROXIMITY TO BOUNDARY. STORMS
HAVE FIRED WHERE NO PRONOUNCED CAP WAS EVIDENT. ACTIVITY WAS BEING AIDED
BY STRONG CONVERGENCE FROM COUPLED LOW LEVEL JET AND MID-LEVEL JET MAX
INTERACTION. FURTHER SOUTH ACROSS REMAINDER OF CWFA STRONG CAP CONTINUED
TO INHIBIT STORM INITIATION. ACTIVITY COULD START FIRING LATER TONIGHT
FURTHER SOUTH AS CONVECTION CURRENTLY OVER EASTERN WYOMING AND WESTERN
SOUTH DAKOTA WORKS NORTHEAST. THIS ACTIVITY COUPLED WITH SLOW EROSION
OF CAP AS LOW LEVEL JET DEEPENS. FOR NOW WILL CONTINUE TO RIDE WITH
CURRENT SVR WATCH 499 UNTIL EXPIRATION AT 04Z BEFORE UPDATING GRIDS
AND TEXT FORECAST.

&&

.AVIATION...
EXPECT MAINLY VFR CIGS OVERNIGHT INTO MONDAY EXCEPT IN THE VICINITY
OF STORMS WERE CIGS AND VSBYS WILL DROP INTO MVFR CRITERIA. STRONG
AND GUSTY WINDS SOME POSSIBLY ATTAINING SEVERE WARNING CRITERIA ARE
POSSIBLE OVERNIGHT OTHERWISE WINDS SHOULD REMAIN LIGHT AND VARIABLE
INTO TONIGHT BECOMING NORTHWEST ON MONDAY.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...RIVER FLOOD WARNINGS ALONG RED RIVER AND HYDROLOGIC OUTLOOK FOR
ALL ND COUNTIES. SEVERE THUNDERSTORM WATCH 499 UNTIL 11PM.
MN...RIVER FLOOD WARNINGS ALONG RED RIVER AND HYDROLOGIC OUTLOOK FOR
ALL MN COUNTIES. SEVERE THUNDERSTORM WATCH 499 UNTIL 11PM.

&&
BERG
Hazardous weather outlook, Jun 19, 5:40 AM CDT, 19 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
540 AM CDT SUN JUN 19 2005

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-201200-
BARNES ND-BENSON ND-CASS ND-CAVALIER ND-CLAY MN-EAST BECKER MN-
EAST MARSHALL MN-EAST OTTER TAIL MN-EAST POLK MN-
EASTERN WALSH COUNTY ND-EDDY ND-GRAND FORKS ND-GRANT MN-GRIGGS ND-
HUBBARD MN-KITTSON MN-LAKE OF THE WOODS MN-MAHNOMEN MN-NELSON ND-
NORMAN MN-NORTH BELTRAMI MN-NORTH CLEARWATER MN-PEMBINA ND-
PENNINGTON MN-RAMSEY ND-RANSOM ND-RED LAKE MN-RICHLAND ND-ROSEAU MN-
SARGENT ND-SOUTH BELTRAMI MN-SOUTH CLEARWATER MN-STEELE ND-TOWNER ND-
TRAILL ND-WADENA MN-WEST BECKER MN-WEST MARSHALL MN-
WEST OTTER TAIL MN-WEST POLK MN-WESTERN WALSH COUNTY ND-WILKIN MN-
INCLUDING THE CITIES OF...BEMIDJI...DETROIT LAKES...DEVILS LAKE...
FARGO...FERGUS FALLS...GRAFTON...GRAND FORKS...LANGDON...ROSEAU...
THIEF RIVER FALLS...VALLEY CITY AND WAHPETON
540 AM CDT SUN JUN 19 2005

...SEVERE THUNDERSTORMS REMAIN POSSIBLE TODAY AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH DAKOTA...WEST
CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR ALL OF EASTERN NORTH
DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA TODAY AND TONIGHT.
EARLY THIS MORNING THE SEVERE WEATHER RISK IS CONFINED TO
NORTHEASTERN NORTH DAKOTA. AS THE DAY PROGRESSES...THE ATMOSPHERE
WILL CONTINUE TO DESTABILIZE AND ADDITIONAL SEVERE THUNDERSTORMS ARE
POSSIBLE OVER ALL OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST
CENTRAL MINNESOTA THIS AFTERNOON AND TONIGHT. THE MAIN SEVERE WEATHER
THREATS ARE LARGE HAIL AND DAMAGING WINDS...BUT ISOLATED TORNADOS
CANNOT BE RULED OUT. ALSO...ANY STORMS THAT DO DEVELOP COULD PRODUCE
LOCALLY HEAVY RAINFALL AMOUNTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS REMAIN POSSIBLE OVER THE SOUTHEASTERN NORTH DAKOTA AND
WEST CENTRAL MINNESOTA ON MONDAY...AND OVER THE ENTIRE AREA ON
WEDNESDAY...FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED TODAY AND TONIGHT.

FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT THE
FOLLOWING URL. WEATHER.GOV/GRANDFORKS      USING LOWER CASE

NG

In the hours before

Local storm report, Jun 19, 7:25 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
725 PM CDT SUN JUN 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TORNADO          3 NNW EUCLID            48.01N 96.66W
06/19/2005                   POLK               MN   LAW ENFORCEMENT

            BRIEF TOUCHDOWN REPORTED BY DEPUTY NEAR INTERSECTION OF
            U.S. HWY 75 AND COUNTY RD 21.

&&

GUST
Local storm report, Jun 19, 7:55 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
755 PM CDT SUN JUN 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     HAIL             3 NW ESMOND             48.06N 99.81W
06/19/2005  1.50 INCH        BENSON             ND   CO-OP OBSERVER

            WIND DRIVEN HAIL AND 1.85 INCHES OF RAIN

0450 AM     TSTM WND DMG     ESMOND                  48.03N 99.76W
06/19/2005                   BENSON             ND   CO-OP OBSERVER

            EXTENSIVE TREE DAMAGE...POWER POLES SNAPPED AND POWER
            LINES DOWN IN AND AROUND ESMOND.

0514 AM     TSTM WND GST     4 S HARLOW              48.11N 99.52W
06/19/2005  60 MPH           BENSON             ND   CO-OP OBSERVER

0522 AM     HAIL             3 S DEVILS LAKE         48.07N 98.87W
06/19/2005  0.88 INCH        RAMSEY             ND   LAW ENFORCEMENT

0522 AM     TSTM WND DMG     6 E LEEDS               48.29N 99.31W
06/19/2005                   BENSON             ND   CO-OP OBSERVER

            METAL FLAG POLE BROKEN IN HALF

0522 AM     HAIL             3 S DEVILS LAKE         48.07N 98.87W
06/19/2005  0.88 INCH        RAMSEY             ND   LAW ENFORCEMENT

            GRAHAMS ISLAND 60 MPH WIND

0525 AM     HAIL             3 W PENN                48.22N 99.15W
06/19/2005  0.88 INCH        RAMSEY             ND   LAW ENFORCEMENT

0530 AM     TORNADO          13 SSW LEEDS            48.12N 99.55W
06/19/2005                   BENSON             ND   COUNTY OFFICIAL

            TORNADO REPORTED BY PUBLIC.

0533 AM     TSTM WND GST     4 SE STARKWEATHER       48.41N 98.82W
06/19/2005  60 MPH           RAMSEY             ND   TRAINED SPOTTER

0533 AM     HAIL             DEVILS LAKE             48.11N 98.87W
06/19/2005  0.88 INCH        RAMSEY             ND   LAW ENFORCEMENT

0545 AM     TSTM WND GST     4 SE STARKWEATHER       48.41N 98.82W
06/19/2005  90 MPH           RAMSEY             ND   CO-OP OBSERVER

            NUMEROUS TREES DOWN SOMW 4-5 FOOT DIAMETER. TOPS TWISTED
            OFF

0545 AM     TSTM WND DMG     5 NE STARKWEATHER       48.50N 98.80W
06/19/2005                   RAMSEY             ND   CO-OP OBSERVER

            OBSERVER REPORTED 85 MPH WINDS BEFORE POWER WENT OUT. 100
            FEET OF QUONSET SHED DAMAGED. BOX ELDER TREES SNAPPED 20
            FEET OFF THE GROUND.

0545 AM     TSTM WND DMG     STARKWEATHER            48.45N 98.88W
06/19/2005                   RAMSEY             ND   PUBLIC

            LARGE TREES TOPS OFF 15-20 FEET OFF THE GROUND.

0600 AM     TSTM WND DMG     3 N FAIRDALE            48.53N 98.23W
06/19/2005                   WALSH              ND   PUBLIC

            LARGE EVERGREEN TREES SNAPPED OFF IN SHELTER BELT.

0600 AM     TSTM WND DMG     5 SW HAMPDEN            48.49N 98.73W
06/19/2005                   RAMSEY             ND   PUBLIC

            DAVIS WEATHER SYSTEM MEASURED A PEAK WIND SPEED OF 91 MPH
            UNTIL ELECTRICITY WAS LOST. NUMEROUS TREES BLOWN OVER.

0605 AM     TSTM WND DMG     LANGDON                 48.76N 98.37W
06/19/2005                   CAVALIER           ND   TRAINED SPOTTER

            LARGE TALL PINE TREES UPROOTED. POLE BARN BLOWN DOWN.
            ESTIMATED 15-INCH DIAMETER TREES SNAPPED LAYING TOWARD
            THE NORTHEAST.

0605 AM     TSTM WND DMG     LANGDON                 48.76N 98.37W
06/19/2005                   CAVALIER           ND   LAW ENFORCEMENT

            MANY 100-FOOT EVERGREEN TREES UPROOTED. DEPUTIES CHECKING
            REST OF TOWN FOR OTHER DAMAGE. NO REPORTS OF INJURIES AT
            THIS TIME.

0620 AM     TSTM WND DMG     WALHALLA                48.92N 97.92W
06/19/2005                   PEMBINA            ND   COUNTY OFFICIAL

            SEVERAL TREES DOWN IN WALHALLA AND CAVALIER. ONE PERSON
            TRAPPED IN TENT IN WALHALLA WITH UNKNOWN INJURIES.
            WIDESPREAD POWER OUTAGES IN COUNTY.

0620 AM     TSTM WND DMG     3 N LANGDON             48.81N 98.37W
06/19/2005                   CAVALIER           ND   TRAINED SPOTTER

            FLYING DEBRIS IN YARD. TWO 8-INCH TREES UPROOTED IN
            BACKYARD.

0622 AM     TSTM WND DMG     8 ENE FAIRDALE          48.53N 98.07W
06/19/2005                   WALSH              ND   PUBLIC

            LARGE TREE BRANCHES DOWN

0627 AM     TSTM WND DMG     2 S MOUNTAIN            48.65N 97.86W
06/19/2005                   PEMBINA            ND   FIRE DEPT/RESCUE

            TREE BRANCHES OF 5-6 INCH DIAMETER DOWN.

0630 AM     TSTM WND DMG     NECHE                   48.98N 97.55W
06/19/2005                   PEMBINA            ND   TRAINED SPOTTER

            70 MPH WINDS. SEVERAL 4 TO 5 INCH DIAMETER TREE BRANCHES
            DOWN.

0632 AM     TSTM WND DMG     7 NW CAVALIER           48.87N 97.73W
06/19/2005                   PEMBINA            ND   TRAINED SPOTTER

            WIND GUSTS TO 75 MPH. 3-4 INCH BRANCHES DOWN OFF TREES.
            SEVERAL TREES DOWN.

0645 AM     TSTM WND DMG     11 ESE CANDO            48.43N 98.98W
06/19/2005                   TOWNER             ND   PUBLIC

            FIVE TREES DOWN IN SHELTER BELT. NUMEROUS SHINGLES BLOWN
            OFF OF HOUSE AND OUT BUILDINGS.

0648 AM     TSTM WND GST     1 N NECHE               49.00N 97.55W
06/19/2005  87 MPH           PEMBINA            ND   MESONET

            WIND SENSOR AT GRETNA PORT OF ENTRY ON CANAM BORDER

0700 AM     TSTM WND GST     1 N PEMBINA             48.98N 97.25W
06/19/2005  77 MPH           PEMBINA            ND   MESONET

            WIND SENSOR AT EMERSON PORT OF ENTRY ON CANAM BORDER

0700 AM     TSTM WND GST     2 N ST. VINCENT         49.00N 97.22W
06/19/2005  77 MPH           KITTSON            MN   MESONET

            WIND SENSOR AT EMERSON PORT OF ENTRY ON CANAM BORDER

0715 AM     TSTM WND DMG     1 N HUMBOLDT            48.94N 97.09W
06/19/2005                   KITTSON            MN   TRAINED SPOTTER

            POLE BARN BLOWN DOWN

0400 PM     TORNADO          1 N GILBY               48.10N 97.47W
06/19/2005                   GRAND FORKS        ND   LAW ENFORCEMENT

            DISPATCH RELAYED REPORT FROM PUBLIC OF TORNADO NEAR
            GILBY.

0410 PM     TORNADO          3 SE JOHNSTOWN          48.11N 97.42W
06/19/2005                   GRAND FORKS        ND   LAW ENFORCEMENT

            DEPUTY REPORTS TORNADO 2.5 SOUTH AND 1.75 E OF JOHNSTOWN
            MOVING EAST...BRIEF TOUCHDOWN.

0619 PM     FUNNEL CLOUD     3 NW GRAND FORKS        47.95N 97.12W
06/19/2005                   GRAND FORKS        ND   OFFICIAL NWS OBS

            FUNNEL VIEWED FROM NWS OFFICE

0708 PM     TORNADO          3 NNW EUCLID            48.01N 96.66W
06/19/2005                   POLK               MN   LAW ENFORCEMENT

            BRIEF TOUCHDOWN REPORTED BY DEPUTY NEAR INTERSECTION OF
            U.S. HWY 75 AND COUNTY RD 21.

&&

GUST
Special weather statement, Jun 19, 9:29 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA ND
929 PM CDT SUN JUN 19 2005

MNZ004>008-NDZ016-026>028-054-200328-
KITTSON MN-LAKE OF THE WOODS MN-EAST MARSHALL MN-
WEST MARSHALL MN-ROSEAU MN-GRAND FORKS ND-GRIGGS ND-NELSON ND-
EASTERN WALSH COUNTY ND-WESTERN WALSH COUNTY ND-

...THE NATIONAL WEATHER SERVICE HAS CLEARED A PORTION OF SEVERE
THUNDERSTORM WATCH 499. AREAS CLEARED FROM THE SEVERE THUNDERSTORM
WATCH INCLUDE...

IN NORTH CENTRAL MINNESOTA THIS WATCH INCLUDES 1 COUNTY

LAKE OF THE WOODS

IN NORTHWEST MINNESOTA THIS WATCH INCLUDES 3 COUNTIES

KITTSON               MARSHALL              ROSEAU

IN NORTHEAST NORTH DAKOTA THIS WATCH INCLUDES 3 COUNTIES

GRAND FORKS           NELSON                WALSH

IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 1 COUNTY

GRIGGS

INCLUDING THE CITIES OF GRAFTON...GRAND FORKS AND ROSEAU.

MNZ001>003-009-013>017-022>024-027>029-NDZ029>030-038>039-
049-052>053-200400-
WEST BECKER MN-EAST BECKER MN-NORTH BELTRAMI MN-
SOUTH BELTRAMI MN-CLAY MN-NORTH CLEARWATER MN-
SOUTH CLEARWATER MN-HUBBARD MN-MAHNOMEN MN-NORMAN MN-
PENNINGTON MN-EAST POLK MN-WEST POLK MN-RED LAKE MN-WILKIN MN-
BARNES ND-CASS ND-RANSOM ND-RICHLAND ND-SARGENT ND-STEELE ND-
TRAILL ND-

...SEVERE THUNDERSTORM WATCH 499 REMAINS VALID UNTIL 1100 PM CDT
SUNDAY EVENING FOR THE FOLLOWING AREAS...

IN NORTH CENTRAL MINNESOTA THIS WATCH INCLUDES 2 COUNTIES

BELTRAMI              HUBBARD

IN NORTHWEST MINNESOTA THIS WATCH INCLUDES 8 COUNTIES

BECKER                CLAY                  CLEARWATER
MAHNOMEN              NORMAN                PENNINGTON
POLK                  RED LAKE

IN WEST CENTRAL MINNESOTA THIS WATCH INCLUDES 1 COUNTY

WILKIN

IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 7 COUNTIES

BARNES                CASS                  RANSOM
RICHLAND              SARGENT               STEELE
TRAILL

INCLUDING THE CITIES OF BEMIDJI...DETROIT LAKES...FARGO...THIEF RIVER
FALLS...VALLEY CITY AND WAHPETON.

BERG

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:22 PM CDTSevere Thunderstorm WarningFGFBeltrami53 min
Jun 19, 10:32 PM CDTFlash Flood WarningFGFBeltrami10 hr
Jun 20, 4:46 AM CDTSevere Thunderstorm WarningFGFHubbard16 min
Jun 20, 9:22 AM CDTSevere Thunderstorm WarningFGFClay31 min
Jun 20, 9:25 AM CDTSevere Thunderstorm WarningFGFWilkin65 min
Jun 20, 10:04 AM CDTSevere Thunderstorm WarningFGFOtter Tail56 min
Jun 20, 10:09 AM CDTSevere Thunderstorm WarningFGFGrant66 min
Jun 20, 10:19 AM CDTTornado WarningFGFGrant56 min
Jun 20, 10:35 AM CDTTornado WarningFGFOtter Tail55 min
Jun 20, 10:43 AM CDTSevere Thunderstorm WarningFGFWadena62 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.